# SDR YENA201911020635

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 34,548 hours, 22,216 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT # 535, SWF-FLL. STRONG FOUL/ACRID ODOR SMELL IN FLT DECK AFTER TAKE OFF LASTING 2-3 MINUTES THEN DISPATCHED, RECURRED NEAR TOP OF CLIMB. NOT AS STRONG, PERSISTENT IN DECENT TO FL300, PERFORMED COCKPIT ODOR  ISOLATION PRECEDURE PACK 1 OFF SUCCESSFUL CABIN ODOR REPORT MX-271 COMPLETED; TROUBLESHOOTING CABIN AND COCKPIT ODOR PER TSM 21-20-00-810-801-A. NO ODOR FOUND. A/C OK FOR SERVICE.
